# SDR AWXA200600141

- Difficulty date: December 23, 2005
- Submitted: January 27, 2006
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- Aircraft time: 61,200 hours, 42,497 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6545812187
- Condition: Corroded
- Location: Bs 1006-1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C19 CHECK DISCOVERED CORROSION ON FLOOR SUPPORT FROM BS 1006 TO BS 1016, BL 5L TO BL 10L AND WL 208.  MAINTENANCE FOUND THE CORROSION TO BE OUT OF LIMITS IAW BOEING 737-300 SRM 53-60-51-1A1 FIG 101.  REMOVED FLOOR SUPPORT AND INSTALLED NEW FLOOR SUPPORT FROM BS 1006 TO BS 1016, BL 5L TO BL 10L AND WL 208 IAW BOEING 737-300 SRM 51-40-02-0G FIG 12.
